# SDR SIMA20210527001

- Difficulty date: May 27, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 41,272 hours, 36,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Receptacle
- Condition: Cracked
- Location: Hold Open
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ON AFT SIDE OF FRAME 68 FOR CARGO DOOR HOLD OPEN RECEPTACLE HAS A 1/2" CRACK-C/A-INSTALLED NEW STIFFENER IAW SRM 51-40--02
